# SDR JRAA001

- Difficulty date: January 20, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N376A
- Make and model: Doug DC3
- Aircraft time: 18,996 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part serial: 27047
- Condition: Corroded
- Location: Fuselage
- Part time: 18,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND CORROSION AROUND THE LT TOP NOSE FUSELAGE SKIN PANELS FROM FUSELAGE STATION 49.125 TO 76.5 (COCKPIT ROOF AREA).  BOTH LT UPPER SKIN PANELS WERE REMOVED FOR REPLACEMENT. ALSO CENTER WINDOW FRAME WAS REMOVED FOR REPLACEMENT.
